Quadratic modules of polynomials in two variables

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

PRESTEL, Alexander, Eugenia CABRAL, 2008. Quadratic modules of polynomials in two variables. In: Advances in Geometry. 8(2), pp. 189-204. Available under: doi: 10.1515/ADVGEOM.2008.014

@article{Prestel2008Quadr-790, title={Quadratic modules of polynomials in two variables}, year={2008}, doi={10.1515/ADVGEOM.2008.014}, number={2}, volume={8}, journal={Advances in Geometry}, pages={189--204}, author={Prestel, Alexander and Cabral, Eugenia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/790"> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> <dc:creator>Prestel, Alexander</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:54Z</dcterms:available> <dcterms:bibliographicCitation>Publ. in: Advances in Geometry 8 (2008), 2, pp. 189 204</dcterms:bibliographicCitation> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2008</dcterms:issued> <dc:contributor>Cabral, Eugenia</dc:contributor> <dc:rights>terms-of-use</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:abstract xml:lang="eng">Let h1, , R[X, Y] and assume that the set W (h) := {(a, b) 2 | hi(a, b) ≥ 0 for all 1 ≤ i ≤ s} is compact and non-empty. We give an effective method to decide from the knowledge of h1, , hs whether every polynomial R[X, Y], strictly positive on W(h), has a representation f = σ0 + h1σ1 +···+ hsσs with each σi being a sum of squares in R[X, Y].</dcterms:abstract> <dc:creator>Cabral, Eugenia</dc:creator> <dc:contributor>Prestel, Alexander</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Quadratic modules of polynomials in two variables</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:54Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/790"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account